# SDR SWAA2023122927989

- Difficulty date: December 5, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867; LBL 12.5 WL 165 AFT CARGO COMPARTMENT 2023-748488<[01] EVALUATED CRACK ANGLE - SUPPORT LOCATED BS 867; LBL 12.5 WL 165 AT AFT CARGO COMPARTMENT AND NOT FOUND ALLOWABLE DAMAGE IAW B737-700 SRM 53-00-53-1A-2 AD 2 ANGLE-SUPPORT MUST BE REPLACED IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 TOOK MEASURE OF CRACK IS: L=0.780? TOOL USED: P/N: 500-752-20 S/N: B21014901 DUE DATE: 24-OCT-24 AND REPLACED ANGLE - SUPPORT IAW B737-700 SRM 51-10-02 AND DRAWING 149A8104 SHEET: 1 REV: B AND DRAWING 149A8102 SHEET: 6 REV: B;[02] JOB COMPLETED.
